# SDR 08FDEA01718

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: AJC73723
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INTERMEDIATE AFT FUSELAGE (ZONE 312); AFT PRESSURE BULKHEAD (STA  2007), AFT FACE UPPER CENTER SECTION.  THE FUSELAGE SKIN SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-31-01 & 51-35-01;  VOL II;  PG 1.   ALODINED & PRIMED IAW SRM 51-21-01;  VOL II;  PG 1.   REINSTALLED PANEL IAW SRM 51-31-01;  VOL II;  PG 1.   SEALED PANEL IAW SRM 51-41-01;  VOL II;  PG 1.
